Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have hip replacement surgery scheduled for 6/15 and would

I have hip replacement surgery scheduled for 6/15 and would like to wean myself off my current pain medications before hand so that the narcotic Rx I'm given after surgery works better. My question is with Tramadol Hcl 50 mg twice daily. Can I wean myself off in 3 weeks? Should I cut the pills in half and start w/ 1/2 doses? I've already weaned myself off Aleve. I also take Gabapentin and Amitriptyline. Any advice on those two?
Thu, 31 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband was recently diagnosed with cll, wbc of 14,000. He is scheduled for total hip replaement surgery in April Ih s in good health otherwise, blood chmistry is pretty good except for this one thing. Red blood cell count is just a fraction below normal range. Is it safe for him to do the surgery

doctor1 MD

I am scheduled for total hip replacement surgery in 5 days. I am 62 and otherwise in good health. I ave developed a head cold. I have had the cold for 2 days and normally get over colds quickly so feel I will be over the cold by the date of surgery. I have no fever but have a stuffy nose, sneezing and moderate cough (post nasal drip). What are the chances that my surgery will need to be postponed? And why would it be postponed de o a cold?

doctor1 MD

I had a hip replacement on 11/15/2013 and there are days that my hip swells and hurts. I am a normal weight, work everyday and am active outside and exercise. My orthopedic surgeon today said my bursitis was tender and probably due to surgery - I will continue exercising and hopefully by the time a year is up it will be better....is this normal?

Loading Online Doctors....